MAUDE Adverse Event Report: Coloplast A/S - Mordrup Site SenSura Mio Click Ostomy Pouch; Collector, Ostomy

Coloplast A/S - Mordrup Site SenSura Mio Click Ostomy Pouch; Collector, Ostomy
Model Number 11402
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
My mother, (b)(6), wears a disposable colostomy pouch from coloplast (item number 11402).The pouches routinely arrive folded and creased, as they are mishandled in the packaging by the company (i.E., shoved into the box without regard for the product's integrity).The result is pouches that are compromised in function due to careless handling by the company.I have reported the issue to coloplast numerous times to no avail.I am hoping the fda can intervene with the manufacturer and enforce quality standards to resolve this ongoing problem.

Brand Name
SenSura Mio Click Ostomy Pouch
Common Device Name
Collector, Ostomy
Manufacturer (Section D)
Coloplast A/S - Mordrup Site
MDR Report Key50778736
Report NumberMW6002336
Device Sequence Number15845481
Product Code EXB
UDI-Device Identifier05708932926607
UDI-Public(01)05708932926607
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number11402
Device Lot Number(10)10877236
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age82 YR
Patient SexFemale
Patient Weight90 LB
Patient RaceWhite